# SDR ZZDA2010058

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N166AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE INCH STRIP OF PHOTOLUMINESCENT EPL LIGHT STRIP MISSING AT 1AC.  REPLACED PHOTOLUMINESCENT STRIP AT 1AC PER B737 AMM 33-51-15.
